# SDR SWIA2024071200404

- Difficulty date: April 4, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE TO VERTICAL STABILIZER FWD AND AFT DRAG ANGLES CRACKED     (C-CHECK RO 7/12/2024)    REPAIRED DAMAGE ON LH AFT FUSELAGE TO VERTICAL STABILIZER FWD AND AFT DRAG ANGLES IAW REO 607-55-31-018 REV-A DATE:2016-11-10, REO 607-55-31-172 REV-- DATE:2024-05-09, CRJ700 SRM 51-26-01, NDT PERFORMED BY BARON NDT LLC. FAA CRS# 5NDR545D REPORT # S050924-4 DATED 09MAY2024.
